Downloading: J- Semiprime Submodules
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Most Trusted Research Journal Since Year 2012

ISSN: 2319-7064



Your Article PDF will be Downloaded in Next Seconds

Research Paper | Mathematics | Iraq | Volume 6 Issue 7, July 2017

J- Semiprime Submodules

Nuhad Salim Al-Mothafar, Iman A. Athab

Let R be a commutative ring with identity and N be a proper submodule N is called semiprime if whenever r^n xN, rR, xM, nZ^+, implies that rxN. In this paper we say that N is J-semiprime if whenever r^n xN+J (M), rR, xM, kZ^+, implies that rxN. We prove some result of this type of submodules

Keywords: prime submodule, semiprime submodule, nearly semiprime submodule, weekly semiprime submodule

Edition: Volume 6 Issue 7, July 2017

Pages: 1051 - 1053

Share this Article

How to Cite this Article?

Nuhad Salim Al-Mothafar, Iman A. Athab, "J- Semiprime Submodules", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=ART20175463, Volume 6 Issue 7, July 2017, 1051 - 1053



Top